Alternative Models for Moment Inequalities
Ariel Pakes
Econometrica, 2010, vol. 78, issue 6, 1783-1822
Date: 2010
References: Add references at CitEc
Citations: View citations in EconPapers (70)
There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.
Related works:
Working Paper: Alternative Models for Moment Inequalities (2010) 
Working Paper: Alternative models for moment inequalities (2010) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:ecm:emetrp:v:78:y:2010:i:6:p:1783-1822
Ordering information: This journal article can be ordered from
https://www.economet ... ordering-back-issues
Access Statistics for this article
Econometrica is currently edited by Guido Imbens
More articles in Econometrica from Econometric Society Contact information at EDIRC.
Bibliographic data for series maintained by Wiley Content Delivery ().